# SDR SWIA2023051700004

- Difficulty date: May 14, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N262SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000714
- Aircraft time: 11,625 hours, 8,860 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Unknown
- Condition: Delaminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1136127 : CREATED FROM FORWARD DISCREPANCY. PLEASE REFERENCE AML 1135826. RH AFT INBOARD FLAP, LOWER SKIN ON LEADING EDGE APPROXIMATELY  1 Â½Â€™ INBOARD ON RIB 4 HAS DELAMINATION DAMAGE MEASURING 2 5/8 INCHES BY 1 Â¼  AND THROUGH DAMAGE 33MM BY 15MM. (FLT 3814 FILED CLOSED)REPLACED RIGHT I/B AFT  FLAP IN REFERENCE TO ERJ 175 M/M   27-51-08-400-801-A . OPERATED FLAPS AND OPS CHECK GOOD AND CLEARANCE CKECKS GOOD.
